# SDR QR9R202411010001

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723259696
- Aircraft time: 3,988 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800878002
- Part serial: 1924
- Condition: Faulted
- Location: Trim Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TRIM CAUTION MESSAGE DISPLAYS WITH MODERATE POWER CHANGES. OCCASIONALLY THE TRIM CAUTION MESSAGE WILL DISPLAY CONTINUOUSLY REGARDLESS OF POWER CHANGES AND THEN WILL NOT DISPLAY THE REST OF THE FLIGHT. REMOVED AND REPLACED PITCH TRIM ACTUATOR IAW AMM 67-14-00, 4-1.
